Steroid Eye Drops

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does my eye problem need urgent care?

Query: Hello doctor, I am a 30 year old male. Currently, my right eye has a segment above the iris that has remained red for over a week now. I am also noticing a crescent shape at the edge of the iris and that is like a clear slightly raised lump where the redness is. Over the past few days, my eyelid ...  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. With your history of atopy and recurrent redness with stringy or ropy discharge, your eye lesion seems to be atopic keratoconjunctivitis. The larger pointy reddish lesions are called papillae and occur at the limbus, which is the junction of the white of the eye and th...  Read Full »

Please suggest treatment for Thygeson's superficial punctate keratitis.

Query: Hi doctor, I am suffering from Thygeson's superficial punctate keratitis disease and it is chronic. My father has glaucoma. I have been using steroid eye drop. They are Fluorometholone ophthalmic suspension and Restasis eye drop. I have been having this eye problem since about two years. I am attac...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The proposed treatment for TSPK-  Thygeson's superficial punctate keratitis remains artificial tears and topical corticosteroids, which you are using, topical Cyclosporine (Restasis) and soft contact lenses if required. The improvement and success of these treatments ...  Read Full »

What causes double vision after an accident?

Query: Hi doctor, My daughter is 16 years old. She met with an accident and got an injury on her face. It was operated by a maxillofacial surgeon. The upper portion of the right eye is red. She can open her eye, but she is having double vision. What to do?  Read Full »


Dr. Vaibhev Mittal

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Redness could be due to subconjunctival hemorrhage. It usually resolves without treatment. Diplopia could be due to nerve palsy. In this case we usually observe the patient for six months for spontaneous recovery. Another less common cause could be muscle entrapment in fr...  Read Full »

How to control the sugar raised due to steroid eye drops?

Query: Hello doctor, My father had cataract surgery yesterday. His sugar levels were fine before surgery. Today he was given a Dexa injection 2 ml in his eye due to inflammation. After that the sugar levels have stayed between 280 -300 through out. Just before dinner, his sugar levels were 300 mg/dL. As ...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that your father’s blood sugar has increased because of steroids. As for your questions let me answer them one by one. Yes, Dexa injection increases the sugar so much and it will have decrease...  Read Full »

Why is my vision blurry after getting pink eye?

Query: Hi doctor, My age is 26. My problem started with an incident while cutting my nail and a piece of the nail hit my right eye. Luckily, it was a minor cut. I consult with a doctor and his medicine solved my problem. After some days, conjunctivitis attacked my right eye and spread into both the eyes. I...  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. From the history you described, I think you had adenoviral conjunctivitis and after that blurry vision was due to post adenoviral subepithelial keratitis. Sometimes, adenoviral is resolved without involving the cornea. But, if it involve, then the problem will take time t...  Read Full »

Should I continue FML more than a week for viral conjunctivitis?

Query: Hi doctor, I had viral conjunctivitis a month ago. I was on FML for one week and after which, my eye got normal. I was asked to taper the dose and stop FML in three weeks by my doctor. I did so, but as soon as I stopped it my eyes started to redden again. My doctor said it was an allergy. I am on an...  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Sometimes, episodes of redness can be anticipated after tapering steroids (FML - Fluorometholone). However, we do not have advice steroids for a prolonged time due to its side effect profile. Use of steroid sparing agents is advocated. These include anti-inflammatories...  Read Full »

I have a burning pain between my eyebrows. What specialist should I consult?

Query: Hello doctor,I have been experiencing a burning sensation and a pricking pain near my left eyebrow and between my eyebrows. I especially feel it when I am about to cry. The pain makes my eyes burn and no tears come out. I also felt this when I make certain facial movements, cough, sneeze, and when I...  Read Full »


Dr. Rajesh Deshwal

General Medicine Physician, HIV AIDS Specialist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. This could possibly be due to allergic blepharitis, since you have a propensity for environmental allergies, or may be an infective focus in the eyelids. The treatment for former is steroid based eye drops, while for the latter it is local and oral antibiotics.  I su...  Read Full »

I accidentally got eyelash remover gel in my eye. Do I have to go to the ER?

Query: Hello doctor, I accidentally got eyelash remover gel in my eye. I flushed it out with water for 15 minutes at 6.30 PM and then again at 8 PM. It still seems red, burns, and my vision is a bit blurry. The gel has these ingredients: propylene carbonate, polyethylene glycol, ethoxyethanol, methoxy eth...  Read Full »


Dr. Priyanka Agarwal

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You should visit a doctor immediately since it is a chemical injury. Even after washing your eyes, if the vision is blurry and there are spots on the eye, then you will need treatment. Chemical injuries are of two types - acidic and alkaline. They can damage the corn...  Read Full »

Have been getting recurrent redness in the eyes. What will be the reason ?

Query: Hi doctor, For about four years now, I have been getting recurrent redness in the eyes. It starts in one eye at this time of every year. There is no discharge, but stay as a painful red eye. It will go away for a week and then recur for a couple of days before clearing up again. It usually last on a...  Read Full »


Dr. Shikha

General Practitioner, Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. It may be uveitis or glaucoma or just conjunctivitis. Is there any family history of glaucoma? Is there any joint pain or what all systemic illness you have? During the episode, do you encounter any drop in vision? Revert back with the answers to the a...  Read Full »

What should be done for cloudy vision after cataract surgery?

Query: Hi doctor, In case of cloudiness and pains at night after cataract surgery, what should be done?  Read Full »


Dr. David J Mathew

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. After a cataract surgery, the patient is put on a steroid and antibiotic drops to reduce the reaction in the eye, the swelling of the cornea if any and to prevent infection. You have mentioned that you experience cloudiness and pain at night after cataract surgery. ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.